# SDR GTIA2017041401873

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 26,396 hours, 12,149 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE50847
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK HOSE TO MASK APPEARS BROKEN,  IT LEAKS OXYGEN WHEN HOSE IS MOVED AROUND AND IS NOT SEATED FULLY TO AGAINST THE MASK.  R & R THE OBSERVER OXYGNE MASK IAW AMM 35-12-41. LEAK CHECKED GOOD. OPS CHECKED GOOD.
